ON A GENERALIZED Q-URN MODEL

May Ru Chen, Shoou Ren Hsiau

Research output: Contribution to journalArticle

Abstract

Recently, Chen, Hsiau & Yang [1] proposed a new two-urn model with red and white balls and showed that the fractions of red balls in both urns converge almost surely to the same limit. We extend the results for the two-urn model to the q-urn model (q≥3) with similar dynamics of drawing and adding balls. We use matrix forms and martingale theory to show that the fractions of red balls in all urns converge almost surely to the same limit.

Original languageEnglish
Pages (from-to)99-115
Number of pages17
JournalProbability in the Engineering and Informational Sciences
Volume29
Issue number1
DOIs
Publication statusPublished - 2015 Jan

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Management Science and Operations Research
  • Industrial and Manufacturing Engineering

Fingerprint Dive into the research topics of 'ON A GENERALIZED Q-URN MODEL'. Together they form a unique fingerprint.

Cite this